# SDR SWIA200515725

- Difficulty date: October 20, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 5,397 hours, 4,734 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OUTER PANE CRACKED.  REPLACED LEFT SIDE WINDOW IAW CRJ 200 MM CHAPTER 56-12-01.
